# SDR AALA2019031439009

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 55,830 hours, 15,881 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Seam
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE RT INBD WING AT RIB 7 AND 8, WITH FUEL SEEPING FROM SEAM, INBD PYLON OUT OF LIMITS.  MAINTENANCE SCRAPED AND CLEANED THEN RESEALED THE SEAM. LEAK CHECKED IAW AMM 28-11-00 REV 116.
